| Model Number |
1804225-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with heavy calcification.Pre-dilatation was performed with a non-abbott balloon.Then a 2.25 x 33mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however the stent failed to cross due to anatomical challenges.Therefore, the sds was removed and resistance was noted during removal due to anatomical challenges.A flared stent strut was observed.There was no adverse patient effect and no clinically significant delay in the procedure.A second dilatation was performed with a non-abbott balloon followed by deployment of another xience skypoint stent to complete the procedure.No additional information was provided.
Event or Problem Description
Subsequent to the initial medwatch report, it was noted that the following occurred sometime during this reported procedure: it was reported a 2.25x33mm xience skypoint stent delivery system was used in the procedure and may have separated.There was no reported adverse patient effect and no reported clinically significant delay in the procedure.This was filed under patient identifier cn-108817 no additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9, h3: device was not available for evaluation.